# SDR SWAA2017100216819

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 36,487 hours, 17,397 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 6961830
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LOWER HANDLE LOOSE.  SECURED COVER PER MM.
